Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Mixed HCG incorrectly. What can it result in?

I think I may have accidentally mixed my hCG incorrectly so I am taking a dosage much higher than what I have taken in the past. The way I have figured this out is that I realized that I was going to not have enough hCG for the 40 days that was indicated. I have enough dosage for 26 days as I put what I had left into the syringes. This is the fifth time I have done the diet so I do know what to expect and I think it is much like when I took it before.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

What you are describing sounds like atopic dermatitis. This is especially seen in females who have a predisposition to allergies, which in your case is asthma. Because of this I recommend that you get checked up by a dermatologist who will start you on a local antiinflammatory cream. Also, you may use some medication so that you dont get this again. In future you may like to avoid allergens which are causing this. I hope this helps you.

Dr Vineet
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor